# SDR DALA2016020100749

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 28,043 hours, 18,629 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 934-964
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON LONGERON 30, BS 934 TO 964.  BLENDED CORRODED AREAS OF LONGERON NR 30 IAW SRM 53-00-00.  REMAIN THICKNESS 0.026". REF NDT SPM PART 4-04-00-03. DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, FIGURE 103.  BLEND AREA UT REMAINING THICKNESS .75" REF MDDC SPM PART 4-04-00-03.  OK TO CONTINUE REPAIR.  REMOVED FASTENERS FROM STR 30, BS  944 TO BS 970 IAW SRM 51-41-02.  REMOVED CORROSION FROM STR NR 30, BS 944 TO BS 970 IAW SRM 51-10-04. NDT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  MATERIAL LOSS IS MORE THAN 20 PERCENT BUT LESS THAN 50 PERCENT. REPAIR 3 REQUIRED, ALL WORK DONE IAW SRM 53-00-00.  LOCATED & DRILLED REPAIR U-CHANEL IAW SRM 53-00-05, REPAIR NR 3.   OK TO TREAT & PRIME.  TREATED AND PRIMED IAW SRM 51-10-4.  OK TO INSTALL.  INSTALLED REPAIR IAW SRM 53-00-05, REPAIR 3 AND SRM 51-40-05.  REQUIRED RII INSPECTION ITEM COMPLETED.
